What length of time can be expected to experience the the side effects of the Bexxar therapy after treatment??
What side-effects are you referring to?
This from https://www.drugs.com/pro/bexxar.html
"... The most common adverse reactions associated with the Bexxar therapeutic regimen were severe or life-threatening cytopenias (NCI CTC grade 3 or 4) with 71% of the 230 patients enrolled in clinical studies experiencing grade 3 or 4 cytopenias. These consisted primarily of grade 3 or 4 thrombocytopenia (53%) and grade 3 or 4 neutropenia (63%). The time to nadir was 4 to 7 weeks and the duration of cytopenias was approximately 30 days. Thrombocytopenia, neutropenia, and anemia persisted for more than 90 days following administration of the Bexxar therapeutic regimen in 16 (7%), 15 (7%), and 12 (5%) patients respectively (this includes patients with transient recovery followed by recurrent cytopenia). Due to the variable nature in the onset of cytopenias, complete blood counts should be obtained weekly for 10-12 weeks. The sequelae of severe cytopenias were commonly observed in the clinical studies and included infections (45% of patients), hemorrhage (12%), a requirement for growth factors (12% G- or GM-CSF; 7% Epoetin alfa) and blood product support (15% platelet transfusions; 16% red blood cell transfusions). Prolonged cytopenias may also influence subsequent treatment decisions"
For a full and accurate list of side-effects for Bexxar see:
I am still having sideneffects and it is eight months after I had bexxar. My blood counts are still horrible. They just did another bone marrow biopsy to see if my bone marrow has stop regenerating wbc's. I have had many issues with my immune system since the bexxar. It did absolutely shrink my lymph nodes but we will see if I can get past the side effects.
- Bexxar Information for Consumers
- Bexxar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bexxar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 5 Jun 2011 • 3 answers
Posted 1 Jan 2014 • 1 answer
Posted 1 Feb 2016 • 0 answers
Posted 14 Jul 2016 • 0 answers